A nonlinear two-point boundary-value problem in geophysics

Research output: Contribution to journalArticleScientificpeer-review

12 Citations (Scopus)

Abstract

We study a recently derived model for gyres, equivalent to a a two-point boundary-value problem for ocean flows with no azimuthal variations. For a large class of oceanic vorticities we establish the existence of solutions using an approach based on the topological transversality theorem.

Original languageEnglish
Pages (from-to)287-295
Number of pages9
JournalMonatshefte fur Mathematik
Volume188
Issue number2
DOIs
Publication statusPublished - 4 Feb 2019
Externally publishedYes

Keywords

  • Nonlinear boundary-value problem
  • Ocean gyre
  • Second order differential equations

Fingerprint Dive into the research topics of 'A nonlinear two-point boundary-value problem in geophysics'. Together they form a unique fingerprint.

Cite this